Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Allergy, Sinus & Asthma   Allergy Medicine

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic, 600 Count (5 Pack)


Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic, 600 Count (5 Pack) by Kirkland Signature at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat.Relief from sneezing and running nose. Itching, Watery Eyes. Hay Fever symptoms. Itching of Nose or throat..


Product Description & Reviews

Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat.Relief from sneezing and running nose. Itching, Watery Eyes. Hay Fever symptoms. Itching of Nose or throat..

Features & Highlights

  • Relief from sneezing and running nose
  • Itching, Watery Eyes
  • Hay Fever symptoms
  • Itching of Nose or throat.

Additional Information

Manufacturer:Kirkland Signature
Brand:Kirkland Signature
Color:5 Pack (600 Count)
Publisher:Kirkland Signature
Studio:Kirkland Signature
UPC:096619260669
EAN:0096619260669

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic, 600 Count (5 Pack) by Kirkland Signature

Buy Now:
Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic, 600 Count (5 Pack)

Brand: Kirkland Signature
4.7 out of 5 stars with 280 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$140.86


Quantity:  

 


View More In Allergy Medicine.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Claritin RediTabs 24 Hour Allergy, Non-Drowsy, Loratadine Orally Disintegrating Tablets , Special 3 Pack (180 Count )
By Claritin
.

Rainbow Light Allergy Rescue Food-Based Dietary Supplement Tablets, 60 Count Bottle
By Rainbow Light
mpn: 11013, ean: 0021888110131,
Food based. Therapeutic quercetin, non-drowsy, stimulant free. Defends against the allergic response and eases common allergy symptoms.Therpeutic Quercetin. Non-Drowsy. Stimulant-Free.

Allegra Adult 24 Hour Allergy Tablets, 180Mg, LimitedD Familly SizeE OF 270 ct. totall
By Allegra
mpn: AA70T, ean: 0680709211817,
Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.180 mg of Fexofenadine HCI. 24 Hour relief of Nasal Congestion, Sneezing, Runny Nose, Itchy Nose. Noticeable Relief In Just One Hour.



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.